Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 76, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 6, 2010, 8:56 AM CDT for Fond du Lac County, Green Lake County, Marquette County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2010, 8:56 AM CDT (13:56 UTC)
- Expired
- Sep 6, 2010, 9:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 95 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 9:12 AM CDT | HAIL 0.75 | 5 S Montello, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078 WUUS53 KMKX 061356 SVRMKX WIC039-047-077-061445- /O.NEW.KMKX.SV.W.0076.100906T1356Z-100906T1445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 AM CDT MON SEP 6 2010 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN... CENTRAL GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHEASTERN MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 945 AM CDT * AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR MONTELLO...OR 15 MILES NORTH OF PORTAGE...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... MARKESAN...BRANDON...ROSENDALE...MARQUETTE...KINGSTON... MANCHESTER...FAIRWATER...ALTO...WIOTA...WEST ROSENDALE AND LAGODA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4383 8867 4365 8867 4366 8946 4384 8947 TIME...MOT...LOC 1356Z 268DEG 38KT 4375 8933 WIND...HAIL <50MPH 1.25IN $$ COLLAR
3 follow-up statements
362
WWUS53 KMKX 061414
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 AM CDT MON SEP 6 2010
WIC077-061424-
/O.CAN.KMKX.SV.W.0076.000000T0000Z-100906T1445Z/
MARQUETTE WI-
914 AM CDT MON SEP 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARQUETTE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 4383 8867 4365 8867 4366 8924 4377 8922
4376 8919 4377 8916 4381 8916 4381 8919
4382 8919 4383 8919
TIME...MOT...LOC 1414Z 268DEG 38KT 4375 8907
$$
WIC039-047-061445-
/O.CON.KMKX.SV.W.0076.000000T0000Z-100906T1445Z/
GREEN LAKE WI-FOND DU LAC WI-
914 AM CDT MON SEP 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
FOND DU LAC AND CENTRAL GREEN LAKE COUNTIES UNTIL 945 AM CDT...
AT 909 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTH OF PRINCETON...OR 16 MILES SOUTHWEST
OF RIPON...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MARKESAN...BRANDON...ROSENDALE...MANCHESTER...FAIRWATER...ALTO...
WIOTA...WEST ROSENDALE AND LAGODA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4383 8867 4365 8867 4366 8924 4377 8922
4376 8919 4377 8916 4381 8916 4381 8919
4382 8919 4383 8919
TIME...MOT...LOC 1414Z 268DEG 38KT 4375 8907
WIND...HAIL <50MPH 1.25IN
$$
ZABEL177 WWUS53 KMKX 061437 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 AM CDT MON SEP 6 2010 WIC047-061446- /O.CAN.KMKX.SV.W.0076.000000T0000Z-100906T1445Z/ GREEN LAKE WI- 937 AM CDT MON SEP 6 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREEN LAKE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. LAT...LON 4377 8867 4365 8867 4366 8887 4376 8888 TIME...MOT...LOC 1436Z 267DEG 32KT 4367 8881 $$ WIC039-061445- /O.CON.KMKX.SV.W.0076.000000T0000Z-100906T1445Z/ FOND DU LAC WI- 937 AM CDT MON SEP 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL FOND DU LAC COUNTY UNTIL 945 AM CDT... AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR BRANDON...OR 5 MILES NORTHWEST OF WAUPUN... MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... BRANDON...ALTO AND LAGODA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4377 8867 4365 8867 4366 8887 4376 8888 TIME...MOT...LOC 1436Z 267DEG 32KT 4367 8881 WIND...HAIL <50MPH 1.25IN $$ ZABEL
386 WWUS53 KMKX 061449 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 949 AM CDT MON SEP 6 2010 WIC039-061459- /O.EXP.KMKX.SV.W.0076.000000T0000Z-100906T1445Z/ FOND DU LAC WI- 949 AM CDT MON SEP 6 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FOND DU LAC COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4377 8867 4365 8867 4366 8887 4376 8888 TIME...MOT...LOC 1437Z 267DEG 32KT 4367 8880 $$ ZABEL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:30 AM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Sep 6, 3:30 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT MON SEP 6 2010
.SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
MOST WAA SHOWERS THAT AFFECTED SRN WI LAST EVENING AND INTO THE
NIGHT HAVE NOW MOVED EAST. AREA OF SHOWERS AND ISOLD STORMS ACROSS
ERN IOWA AND NRN IL WILL STAY MAINLY SOUTH OF WI EARLY THIS MORNING.
NAM SHOWING THESE SHOWERS...ASSOCIATED WITH 850 MB FLOW AND UPPER
DIVERGENCE...MAY AFFECT THE SOUTHEAST THIS MORNING...SO KEPT
CHANCE POPS THERE THROUGH MID MORNING. THE NAM AND WRF-NMM SEEM TO
HAVE THE BEST CURRENT HANDLE ON THINGS...THEN STAY MAINLY DRY MID
MORNING AND THROUGH THE AFTERNOON. NAM AND RUC SOUNDINGS SHOWING A
PRETTY GOOD CAP FORMING BY LATE MORNING...WHICH SUPPORTS THE IDEA
THINGS BEING DRY MOST PLACES. KEPT CHANCE POPS ACROSS NORTH TOWARD
STRONG OCCLUDING LOW. SHOULD WARM UP TODAY A BIT MORE
TODAY...ESPECIALLY IF THINGS DO GET PRETTY CAPPED AND SOME SUN CAN
HELP THINGS ALONG.
CHANCE OF PRECIP QUESTIONABLE FOR TONIGHT...WITH MOST PRECIP WITH
BETTER DYNAMICS TOWARD LOW CROSSING THROUGH NRN MN AND WI.
ADDITIONALLY...WILL HAVE COLD FRONT APPROACHING CWA FROM THE WEST.
INSTABILITY REALLY WASHES OUT AS FRONT HEADS QUICKLY FOR SRN WI.
THINK SOME SHOWERS AND STORMS HAVE A CHANCE TO AFFECT WRN CWA BEFORE
DIMINISHING...SO KEPT CHANCE THERE AND NORTH TOWARD LOW...WITH
SLIGHT CHANCE SOUTHEAST.
TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
MAIN CONCERN ON TUESDAY SHIFTS TO STRONG WINDS. LOOKS LIKE WIND
ADVISORY MAY EVENTUALLY BE NEEDED AS PRESSURE GRADIENT REALLY
TIGHTENS UP ACROSS FORECAST AREA. MODELS SHOWING MIXING TO AROUND
850 MB LATE TUESDAY MORNING AND AFTERNOON...TAPPING INTO 40-50 KNOT
WINDS. WINDS WILL COMBINE WITH COOLER TEMPS FOR SOME FALL LIKE
WEATHER.
HIGH PRESSURE WILL MOVE INTO THE REGION WEDNESDAY...WITH PLEASANT
WEATHER EXPECTED. TEMPS WILL REMAIN ON THE COOLER SIDE...STRUGGLING
TO HIT 70...BUT SHOULD SEE PLENTY OF SUNSHINE.
.LONG TERM...
THURSDAY AND FRIDAY...FORECAST CONFIDENCE...LOW
MODELS CONTINUE TO DIFFER ON TIMING AND STRENGTH OF LOW PRESSURE
SYSTEM NEXT WEEK. GFS AND CANADIAN ARE QUICKER THAN THE
ECMWF...MOVING THE BULK OF PRECIP INTO THE AREA ON FRIDAY. ASIDE
FROM SOME WAA SHOWERS ON THURSDAY...ECMWF DRY THROUGH FRIDAY.
GENERALLY SPLIT THE DIFFERENCE WITH TIMING ON THESE...AS QUITE A BIT
OF UNCERTAINTY REMAINS.
&&
.AVIATION...WILL KEEP WIND SHEAR IN FORECASTS UNTIL VERTICAL WIND
DIFFERENTIAL EVENS OUT AFTER MIX-OUT MIDDAY AS GUSTY SFC WINDS
INCREASE AND 925-850 MB WINDS BRIEFLY EASE A BIT. 40-50 KT WINDS
RETURN IN THE 1K-2K FT LAYER BY 03Z AT KMSN AND BY 06Z AT EASTERN
TAF SITES WITH STRENGTHENING 925-850MB WINDS AS DEEPENING OCCLUDED
SYSTEM MOVES INTO U.P./LAKE SUPERIOR. WILL KEEP DAY DRY WITH CAPPING
BEHIND CURRENT SPOTTY WAA PCPN...THEN ONLY VICINITY THUNDERSTORMS
WITH FRONTAL PASSAGE.
&&
.MARINE...WINDS STILL THE MAIN FORECAST ISSUE TODAY AS STRONG WINDS
JUST ABOVE THE SURFACE MIX DOWN...THOUGH WARM AIR ADVECTION OVER
RELATIVELY COOLER WATERS WILL LIMIT FULL TRANSFER TO THE SURFACE.
WILL KEEP 12Z START TIME FOR SMALL CRAFT ADVISORY...AND LEAVE GALE
WATCH START TIME FOR NOW. NOT SO MUCH A MATTER OF IF...JUST WHEN THE
GALE FORCE WINDS START WITH SIGNIFICANT DIFFERENCES AMONG MODELS
WITH FRONTAL PASSAGE OVER THE NEARSHORE WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM CDT TUESDAY
FOR LMZ643>646.
&&
SHORT/LONG TERM...DDV/07
AVIATION/MARINE...REM/09Hazardous weather outlook, Sep 6, 5:16 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 516 AM CDT MON SEP 6 2010 WIZ046-047-051-052-056>060-062>072-071115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 516 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS. AFTER A BREAK LATE THIS MORNING...THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE THAT GUSTY WEST TO SOUTHWEST WINDS BEHIND THE COLD FRONT WILL REACH ADVISORY LEVELS ON TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND THURSDAY NIGHT...WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND THIS EVENING WEST OF MADISON. WIND REPORTS WILL BE APPRECIATED ON TUESDAY. LMZ643>646-071115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 516 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT AT 7 AM TODAY THROUGH 4 AM TUESDAY. A GALE WATCH GOES INTO EFFECT AT 4 AM TUESDAY. SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS. AFTER A BREAK LATE THIS MORNING...THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH IS EFFECT THROUGH 7 PM TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND THURSDAY NIGHT...WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Sep 6, 7:20 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM HAIL 3 SW OCONOMOWOC 43.08N 88.54W
09/06/2010 M0.88 INCH JEFFERSON WI NWS EMPLOYEE
7-8 MINUTES OF HAIL...LARGEST WERE NICKEL SIZE.
&&
PZABELSpecial weather statement, Sep 6, 7:34 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 734 AM CDT MON SEP 6 2010 WIZ046-047-051-052-057>060-063>066-069>072-061330- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN LAKE-JEFFERSON-KENOSHA-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 734 AM CDT MON SEP 6 2010 ...STRONG THUNDERSTORMS MOVING ACROSS PORTIONS OF SOUTHEAST WISCONSIN... AT 730 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 37 MILES WEST OF RIPON TO 9 MILES EAST OF JEFFERSON...MOVING EAST AT 30 MPH. A SECOND POCKET OF STRONG THUNDERSTORMS IN FAR NORTHEAST ILLINOIS IS LIFTING EAST NORTHEAST AT 35 MPH AND WILL AFFECT KENOSHA COUNTY BETWEEN 735 AM AND 830 AM. PENNY SIZE HAIL...WIND GUSTS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TIBBETS... HARRISVILLE... GLEN OAK... WATERTOWN AIRPORT... DELAVAN LAKE... RICHWOOD... FONTANA... ABELLS CORNERS... WATERTOWN... REESEVILLE... ELKHORN... EAGLE... CAMBRIA... TROY CENTER... PIPERSVILLE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. REM
Local storm report, Sep 6, 7:53 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
753 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL WAUPUN 43.63N 88.74W
09/06/2010 M1.00 INCH DODGE WI TRAINED SPOTTER
&&
PZABELSpecial weather statement, Sep 6, 8:26 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 826 AM CDT MON SEP 6 2010 WIZ065-066-061430- MILWAUKEE-WAUKESHA- 826 AM CDT MON SEP 6 2010 ...STRONG THUNDERSTORM IN WAUKESHA COUNTY MOVING EAST... AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DOWNTOWN WAUKESHA...MOVING EAST AT 40 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... NEW BERLIN AND BROOKFIELD BY 830 AM CDT... WEST ALLIS AND HALES CORNERS BY 835 AM CDT... GREENFIELD AND WEST MILWAUKEE BY 840 AM CDT... MILWAUKEE HOAN BRIDGE AND DOWNTOWN MILWAUKEE BY 845 AM CDT... ST. FRANCIS AND CUDAHY BY 850 AM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. COLLAR
Local storm report, Sep 6, 8:34 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
834 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL 1 SE WAUKESHA 43.00N 88.22W
09/06/2010 M1.00 INCH WAUKESHA WI AMATEUR RADIO
0830 AM HAIL WAUKESHA 43.01N 88.24W
09/06/2010 E1.75 INCH WAUKESHA WI PUBLIC
RELAYED FROM TMJ4
&&
PZABELLocal storm report, Sep 6, 8:39 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
839 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM HAIL 1 S WAUKESHA 43.00N 88.24W
09/06/2010 M1.00 INCH WAUKESHA WI AMATEUR RADIO
&&
PZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:40 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 35 min |
| Sep 6, 6:42 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 33 min |
| Sep 6, 7:07 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 38 min |
| Sep 6, 8:33 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 20 min |
| Sep 6, 8:38 AM CDT | Special Marine Warning | MKX | 67 min | |
| Sep 6, 1:36 PM CDT | Gale Warning | MKX | 32 hr | |
| Sep 6, 3:03 PM CDT | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.